Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Type 2 Diabetes,very weak,sugar level very high,vomiting,urine and stool discharge,body swollen,insulin 2-3 times a day

My father is a patient of Diabeties (type 2) since last 27 years, he was taking medicenes since then. Now he is very week and his suger level is very high even after giving insulin (6-8 units) 2-3 times a day.Currently he is admitted in a local hospital, now since last 5 days whatever he eats he vomits and also her body (Penis and hydrosyl as well) is getting swelled out. He is also complaining about urin and stool discharge . Please advice me what sould i do, the doctors are doing whatever they can but still he is not getting better.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hallo friend
Diabetes is not so easy to understand and treat also.Diabetes is cause of many hidden problem ,u must not be w taorrid about ur doctor skill,u must leave decision to take by ur doctor.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor